Approximation of common fixed points for finite families of nonself asymptotically nonexpansive mappings in Banach spaces
By Charles E. Chidume, Bashir Ali. 2007
55 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Geometry and Topology, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/f8739ca8ba7f0cd74b79b016b2563283fe59ddcf
Citations in the corpus
- Hybrid methods with regularization for minimization problems and asymptotically strict pseudocontractive mappings in the intermediate sense (2009, unknown): “[3–5,10,14,17–19,21,23,24,27] and references therein).”